Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Conjugate powers in HNN groups

Author: Michael Anshel
Journal: Proc. Amer. Math. Soc. 54 (1976), 19-23
MathSciNet review: 0393249
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Our purpose is to show the conjugacy problem is solvable for certain $ HNN$ groups with many stable letters and in the process investigate conjugate powers in these groups.

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0002-9939(1976)0393249-4
Keywords: $ HNN$ groups with many stable letters, conjugate powers, conjugacy and generalized conjugacy problem, word and generalized word problem, $ U$-group, residually-free and $ 2$-free, malnormal, reachability problem
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia